MathSciNet Relay Station
MathSciNet bibliographic data
MR1402875 57R30 (57R91 57S25)
Mrčun, Janez On the stability of equivariant foliations. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1561–1570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement